# SDR REXA2012093001376

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,221 hours, 19,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS.  REMOVED FROM MID CABIN TO AFT OF AIRCRAFT.
